My eight year old son takes 15 mg (patch form) Daytrana. We leave it on for 9 hrs. Well he is having an awful time going to sleep at night. His doctor said to leave the patch on until 5-6 pm so he doesn't get all worked up right before bed. Because at first that was the problem when we would take it off at 4pm. He would be all wired by 7pm and be HELL to get down. Now it seems he can't go to sleep still ! What do I do now ? There isn't the option of not using the meds. His ADHD is just too severe for him to go off the meds. I'm really worried about this insommnia though. ::::sigh:::: Any help or suggestions would really be appreciated from any of you.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...